CLOMIN 20 MG/500 MG DROP

(packet of 10 ml Drop)

Abaris Healthcare

Composition: Dicyclomine 20mg + Paracetamol 500mg

ml of Drop

Rs.36.04 Rs.36.40 1% Off

Note:Availability / Confirmation & Deliveries of product will be assured once the Pharmacy partners & Shipping partners are confirmed.

1. Do not share your credentials or otp with anyone on call,email or sms.
2. MedNear never asks you for your credentials or otp.
3. Always create a strong password and keep different passwords for different websites.

SALT INFORMATION

Uses

Dicyclomine is used in the treatment of abdominal pain and irritable bowel syndrome.

How it works

Dicyclomine is an anticholinergic medication. It works by relaxing the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms), thereby relieving cramps, pain, bloating, and discomfort.

Common side effects

Nausea, Sleepiness, Dizziness, Blurred vision, Dryness in mouth, Nervousness, Weakness

Uses

Paracetamol is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

ABDOSPAS 20MG/500MG TABLET

(strip of 10 tablets)

Signit Laboratories Pvt Ltd

Rs.11.50 save 68.41% more

ACISPAM 20MG/500MG TABLET

(strip of 10 tablets)

Acichem Laboratories

Rs.4.00 save 89.01% more

ACISPASM 20MG/500MG TABLET

(strip of 10 tablets)

Acichem Laboratories

Rs.12.00 save 67.03% more

ACTISPAS PLUS TABLET

(strip of 10 tablets)

Shinto Organics (P) Limited

Rs.9.60 save 73.63% more
154 Substitutes View All